# SDR SIMA201912132002

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 38,475 hours, 32,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14896
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY LIGHT FORWARD OF LEADING EDGE WING ROOT, COCKPIT CEILING FLOOD EMERGENCY LIGHT AND AISLE #1 CEILING EMERGENCY LIGHT ARE INOP.-C/A-T/S USING WM 33-50-50. REMOVED AND REPLACED #1 EMERGENCY LIGHTS POWER SUPPLY IAW AMM 33-50-04. ALL EMERGENCY LIGHTS OPC GOOD IAW AMM 33-50-00-700-801.
